# SDR SWIA201231287

- Difficulty date: July 13, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 15,993 hours, 9,285 cycles
- System (JASC): 2140 · Heating System
- Part: Relay
- Condition: Defective
- Location: Galley Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GALLEY HEATER OVERHEATING WITH ACCOMPANYING RED LIGHT AND BURNING SMELL.  (FLT 4587)  REPLACED RELAY K78 ON PCB1 IN JB10.
